# SDR SWAA051694

- Difficulty date: June 8, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 66,913 hours, 37,466 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND 2 EA FUSELAGE SKIN CRACKS AT AFT CARGO DOOR HANDLE CUTOUT.  REMOVED AND REPLACED AFT CARGO DOOR PER MM.
